Per citar aquest document: http://ddd.uab.cat/record/36445
The topological centralizers of Toeplitz flows and their z2-extensions.
Bulatek, Wojciech
KwiatkowskI, Jan

Data: 1990
Resum: The topological centralizers of Toeplitz flows satisfying a condition (Sh) and their Z2-extensions are described. Such Toeplitz flows are topologically coalescent. If {q0,q1,…} is a set of all except at least one prime numbers and I0,I1,… are positive integers then the direct sum [fórmula disponible al document original] can be the topological centralizer of a Toeplitz flow.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 34 n. 1 (1990) p. 45-65, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_34190_04


21 p, 499.6 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-05-07, darrera modificació el 2016-06-11



   Favorit i Compartir